RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 12, Pages 2080–2082 (Mi de8898)  

Short Communications

Stochastic differential equations in the algebra of generalized random processes

N. V. Lazakovich, S. P. Stashulenok, I. V. Yufereva

Belarusian State University, Minsk

Full text: PDF file (449 kB)

English version:
Differential Equations, 1995, 31:12, 2056–2058

Bibliographic databases:
UDC: 517.928.1
Received: 24.01.1994

Citation: N. V. Lazakovich, S. P. Stashulenok, I. V. Yufereva, “Stochastic differential equations in the algebra of generalized random processes”, Differ. Uravn., 31:12 (1995), 2080–2082; Differ. Equ., 31:12 (1995), 2056–2058

Citation in format AMSBIB
\Bibitem{LazStaYuf95}
\by N.~V.~Lazakovich, S.~P.~Stashulenok, I.~V.~Yufereva
\paper Stochastic differential equations in the algebra of generalized random processes
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 12
\pages 2080--2082
\mathnet{http://mi.mathnet.ru/de8898}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431637}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 12
\pages 2056--2058


Linking options:
  • http://mi.mathnet.ru/eng/de8898
  • http://mi.mathnet.ru/eng/de/v31/i12/p2080

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019